# SDR SIMA20150220005

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 30,274 hours, 27,767 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Odor
- Location: Cabin Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, FLIGHT ATTENDANT REPORTED ELECTRICAL BURNING ODOR IN THE FWD PORTION OF CABIN.    REPLACED LAMP IN COURTESY LGIHT.  COURTESY LIGHT OPS GOOD IAW AMM 30-26-00-700-801-A.
